Authors: Hansen, Pierre
Stevanović, Dragan 
Title: On bags and bugs
Journal: Discrete Applied Mathematics
Volume: 156
Issue: 7
First page: 986
Last page: 997
Issue Date: 1-Apr-2008
Rank: M22
ISSN: 0166-218X
DOI: 10.1016/j.dam.2007.05.044
Abstract: 
Usual graph classes, such as complete graphs, paths, cycles and stars, frequently appear as extremal graphs in graph theory problems. Here we want to turn the reader's attention to two novel, simply defined, graph classes that appear as extremal graphs in several graph theory problems. We call them bags and bugs. As examples of problems where bags and bugs appear, we show that balanced bugs maximize the index of graphs with fixed number of vertices and diameter ≥ 2, while odd bags maximize the index of graphs with fixed number of vertices and radius ≥ 3.
Keywords: Bags | Bugs | Diameter | Extremal graphs | Graph | Index | Radius
Publisher: Elsevier
Project: Serbian Ministry of Science, Grant 1227

Show full item record

SCOPUSTM   
Citations

29
checked on Oct 6, 2022

Page view(s)

16
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.